# SDR SWAA2015122347368

- Difficulty date: November 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 41,919 hours, 24,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY M1673 FAILED CAPACITY TEST.  R & R BATTERY IAW MM.
